Transient flow in gas networks: Traveling waves

Journal article
(Original article)


Publication Details

Author(s): Gugat M, Wintergerst D
Journal: International Journal of Applied Mathematics and Computer Science
Publication year: 2018
Volume: 28
Journal issue: 2
Pages range: 341–348
ISSN: 1641-876X
Language: English


FAU Authors / FAU Editors

Gugat, Martin apl. Prof. Dr.
Lehrstuhl für Angewandte Mathematik
Wintergerst, David
Lehrstuhl für Angewandte Mathematik


How to cite

APA:
Gugat, M., & Wintergerst, D. (2018). Transient flow in gas networks: Traveling waves. International Journal of Applied Mathematics and Computer Science, 28(2), 341–348. https://dx.doi.org/10.2478/amcs-2018-0025

MLA:
Gugat, Martin, and David Wintergerst. "Transient flow in gas networks: Traveling waves." International Journal of Applied Mathematics and Computer Science 28.2 (2018): 341–348.

BibTeX: 

Last updated on 2018-24-07 at 08:53